# SDR 2000UALA00422

- Difficulty date: July 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Aircraft time: 58,058 hours, 44,493 cycles
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Bypassing
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NR 5 SLAT NOT RETRACTING TO FULL UP.  *S/D*  FOUND NR 5 SLAT ACTUATOR BYPASSING.  REPLACED THE NUMBER 5 SLAT ACTUATOR.
